CureZone   Log On   Join
Re: Systemic candidiasis
 
jhan Views: 1,107
Published: 7 years ago
 
This is a reply to # 2,185,479

Re: Systemic candidiasis


What else can it be, while first of all candida is often confused with celiac and irritable bowels can be caused by a few different other things than candida. The saliva test is not utterly reliable. Plus your symptoms do not fit but with the quantity of medication you seem to be taking it might just be a reaction to some medication.
Are you male or female?
Here too in Canada, doctors will not help you out, you need to go for alternative medecine and find a naturopath. My naturopath does "live blood cell analysis" and she can see yeast (not candida but another type- candida is the most famous but people here are suffering from yeast generally speaking - though we keep calling it candida).

Of course if you have taken and keep taking Antibiotics , your body is the ideal environement for yeast overgrowth. Are you still taking Antibiotics ?

Jhan
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.813 sec, (1)